MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PDL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a strong resistance with the obturator, so it was difficult to come out.It was considered that the tube have been deformed due to the angle of the patient's neck during intubation.Recannulation of a replacement tube was required/performed.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The reported event was not confirmed.The device met with the product specification.A visual test was performed and it was observed all the components are assembled properly at the tube.A functional test was performed and no obstruction or difficulties were detected during the test.No failure mode was observed in the received sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key9344893
Report Number2936999-2019-00955
Device Sequence Number16696357
Product Code JOH
UDI-Device Identifier10884522030083
UDI-Public10884522030083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model Number6.0PDL
Device Catalogue Number6.0PDL
Device Lot Number18L0430JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;